# SDR SWAA2025041422778

- Difficulty date: April 9, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 35,286 hours, 17,064 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT ROWS LOOSE IN TRACKS AT LOCATIONS 16DEF AND 27DEF.  <[01] ADJUSTED PASSENGER CABIN SEAT ROWS IN TRACKS AT LOCATIONS 16DEF AND 27DEF IAW AMM 25-22-00.
